Kodai Mathematical Seminar Reports

The Galois group of the algebraic closure of an algebraic number field

Keiichi Komatsu

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 26, Number 1 (1974), 44-52.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846946

Digital Object Identifier
doi:10.2996/kmj/1138846946

Mathematical Reviews number (MathSciNet)
MR0382230

Zentralblatt MATH identifier
0298.12002

Subjects
Primary: 12A55

Citation

Komatsu, Keiichi. The Galois group of the algebraic closure of an algebraic number field. Kodai Math. Sem. Rep. 26 (1974), no. 1, 44--52. doi:10.2996/kmj/1138846946. https://projecteuclid.org/euclid.kmj/1138846946


Export citation

References

  • [1] J. LABUTE, Classification of Demushkin groups, Can. J. Math. 19 (1966), 106-132.
  • [2] J. NEUKIRCH, Kennzeichnung der ^-adischen und der endlich algebraische Zahlkorper, Inventiones math. 6 (1969), 296-314.
  • [3] J. P. SERRE, Cohomologie Galoissienne, Lecture notes in Math. 5 Springer Verlag (1964).
  • [4] A. WEIL, Basic Number Theory, Springer-Verlag (1967)